••••••••••••> www.youtube.com/watch?v=cWM9vHddOOc

If you are clinically depressed and also experiencing sexual problems, you're not alone. Sexual problems, such as erectile dysfunction (ED) or an inability to have an orgasm, often co-exist with depression. The good news is that doctors can usually treat sexual problems that are related to depression.

There are ways to manage the sexual side effects of antidepressant medicines without compromising treatment. Your doctor might try newer antidepressants that may not dampen the libido or prescribe another medication to take in tandem with the antidepressant.

Without knowing there's a sexual problem, your doctor can't do anything about it. Talk openly with both your partner and your doctor. Then ask your doctor what might help your situation.

Once they realize that the sexual problems associated with the medications can be treated, most people taking antidepressants choose to continue taking them.